Jump to content

Those who couldn't tolerate Florinef: What did it


Recommended Posts

Hi. I've been on Florinef for a few weeks now, and I was feeling really good at the beginning. Then, I crashed due to overdoing it. Anyway, for the past four days, I've had a headache that begins in the afternoon and lasts until I fall asleep at night. Along with it, I have dizziness and I feel like my ears are full. Has anyone else experienced these symptoms on the Florinef?

Thanks.

Linda

Link to comment
Share on other sites

Hi Linda

Typing this with my 3 year old on my lap, please excuse typos. I've been on florinef for a little under a week and the only positive benefit so far is that my seasonal allegies are better! Don't know how quickly it's supposed to work. With the midodrine it was pretty much immediate. for now, it's making all the symptoms come out in their full glory:I'm very dizzy, nauseous and throwing up, getting strong chest pain on and off, severe chills, hard to focus and I guess undestandably I'm pretty cranky (so is my 3 year old right now! :wacko: thankfully no migraines. maybe today was a little better than yesterday, but don't see any benefit yet. you say it helped you right away? feel good! Ariella

Link to comment
Share on other sites

LindaJoy,

All of those symptoms you described sound like mine, except I'm NOT on florinef. My doctor just prescribed it for me last week and I am hesitant to get it filled and start trying it. I have enough trouble with headaches, I certainly don't need more! I might give it a whirl though if I get desperate enough! Let us know if your body adjusts and gets better on the florinef. Some people are great responders to this med and others not at all.

Hugs,

Gena :rolleyes:

Link to comment
Share on other sites

I had trouble with Florinef but stuck with it for 3 years, constantly trying to find the right dosage for me. It made my bp go all over the place and dizziness within my head when on the higher dosage. Also, I had this pressure like someone INside my head was pushing a brick out the back and the fullness you experience. 3 weeks after stopping I realized that it had also been responsible for the wired 24/7 feeling I had.

The problem for me is that I really need something that will do what Florinef does without the side effects. It is so hard to try to "manually' regulate fluids and electrolytes.

good luck and I hope maybe it can benefit your situation.

Link to comment
Share on other sites

I had major edema - I gained 16 pounds in 4 days - I actually gurgled when I talked! Complained to Dr and was told, "Keep taking it for at least a month to let your body get used to it." !!! I guess If I died of CHF he wouldn't have to deal with me?? It also snt my BP all over the place - mainly way too high. Needless to say, I took myself off of it. And moved 5 states away from that doctor!

Link to comment
Share on other sites

hi,

I've been on florinef for a little over a month and so far do not have any side effects. Maybe some fluid in one of my ears, I can't tell if that is from allergies or the drug. My blood pressure goes up in spikes now and then but for the most part it has stayed the same and the drug has not helped. The doctor just increased my amount to .4 mg, his objective is to take me up to the point where I can not tolerate it then back off the dose and start midodrine.

Link to comment
Share on other sites

I was not able to tolerate florinef. At baseline I have intermittent migraines. When I tried the florinef, I had a CONSTANT headache. I had to stop it. That does not mean of course that others might not find it to be a great drug for them.

Magnesium 500mg per day significantly helps my migraines. It is well known to work for migraines, and its only side effect might be diarrhea in some patients.

I wish well on your medication search journey. It took me years to find my current combination.

Karyn

Link to comment
Share on other sites

Last night, I had a migraine so bad that I wanted to cut my head off, no kidding. I think, between the new Florinef, coming off of Zoloft and being on my period, my head is not coping well. I will have my husband pick up magnesium today and start taking it. Thanks for the advice, Karyn, and thank you, everyone, for your responses.

Linda

Link to comment
Share on other sites

Hi.  I've been on Florinef for a few weeks now, and I was feeling really good at the beginning.  Then, I crashed due to overdoing it.  Anyway, for the past four days, I've had a headache that begins in the afternoon and lasts until I fall asleep at night.  Along with it, I have dizziness and I feel like my ears are full.  Has anyone else experienced these symptoms on the Florinef?

Thanks.

Linda

Yes, I have had alot of headaches while on florinef, while not recently but earlier this school year I would get headaches almost daily and it would drive me insane. I am actually thinking of stopping taking florinef and maybe switching to a different medication or not taking one at all and see how it goes with my changed life style.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...